# SDR UPS06448558

- Difficulty date: October 20, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1920 RBL74 FLOORBEAM FOUND CORRODED.  CORROSION BLEND OUT 0.090" BY 2" BY 2" EXCEED SRM LIMT.  FLOORBEAM REPAIRED AS PER SRM 51-40-04 FIG 3 JUST AT M/D BS 1920 BETWEEN RBL33 TO RT MOST O/B.
